# SDR DHL200071715D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, CRACK ON CREASE BEAM ANGLE BS 616 RBL 65.  REMOVED AND REPLACED CREASE BEAM ANGLE AT BS 616, RBL 65 PER B727 SRM 51-30-2.  MATERIAL USED; 2024T3, THICKNESS; .063, SIZE; 29 BY 3. REF: N/R 3390.
